# SDR HAEA00038

- Difficulty date: August 27, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N299TW
- Make and model: Lear 24D
- Aircraft serial: 24D299
- Aircraft time: 10,760 hours, 9,362 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Box
- Part number: OH1030115
- Part serial: G32873
- Condition: Faulty
- Location: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED KYIP CLIMBING OUT OF 6,000 FOR 13,000 YAW DAMPER STARTED KICKING OFF, OFF FLAGS CAME IN TO VEIW ON BOTH PILOT AND CO-PILOT SIDES AND THE SECONDARY INVERTER LIGHT FLASHED.  PRIMARY VOLT METER NEEDLE WAS TICKING ALONG WITH AMP NEEDLE FOR GENERATOR.  MAINTENANCE REMOVED AND REPLACED GENERATOR CONTROL BOX, OPS CHECK NORMAL.  ACFT RETURNED TO SERVICE.
